# SDR YENA20151208631

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 19,751 hours, 12,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET ON FRAME 80 BETWEEN STR 27R AND 28R CORRODED.  REF EAMS NR H4803-00482.  R & R BRACKET WITH NEW AND APPLIED FINISH REF SRM 51-41-01, 51-41-02, 51-23-06.
